Jun 22, 2013
Dear sir,please when will it be late for someone to take his meds(emtricitabine/tenofovir).considering someone who take his meds by 6:59am daily.because I was supposed to take mine by 6:59am but missed my timing and took it by 7:02am .Thanks
| Response from Dr. Young
Hi and thanks for posting.
Wow. Three minutes off? You're not late at all. With a once-daily regimen, you could probably safely take your medications several hours off schedule from time to time without any consequences.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Sore On Penis After Swallowing Worried I Have HIV
- White Spots After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.